# SDR SWAA2022040561030

- Difficulty date: October 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 40,299 hours, 24,114 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: 2260202
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SEAT TRACKS CORRODED PN 226-0202; & 226-0218. / RECEIVED NEW COCKPIT SEAT TRACK WITH PART #226-0204 AND 226-0218 WILL BE INSTALL WITH WORK ORDER #2015322 - 2000-0047 J753-330-00-01Y WITH REFERENCE AS PER AMM 25-11-11-400-801
